Mathematical coupling does not account for the association between baseline severity and minimally important change values

Research output: Contribution to journalArticleAcademicpeer-review

Original languageUndefined/Unknown
Pages (from-to)355-357
JournalJournal of Clinical Epidemiology
Volume65
Issue number4
DOIs
Publication statusPublished - 2012

Cite this

@article{2a6888e6ec0042abb8e753efa0c2ffbe,
title = "Mathematical coupling does not account for the association between baseline severity and minimally important change values",
author = "B. Terluin",
year = "2012",
doi = "10.1016/j.jclinepi.2011.04.010",
language = "Undefined/Unknown",
volume = "65",
pages = "355--357",
journal = "Journal of Clinical Epidemiology",
issn = "0895-4356",
publisher = "Elsevier USA",
number = "4",

}

Mathematical coupling does not account for the association between baseline severity and minimally important change values. / Terluin, B.

In: Journal of Clinical Epidemiology, Vol. 65, No. 4, 2012, p. 355-357.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Mathematical coupling does not account for the association between baseline severity and minimally important change values

AU - Terluin, B.

PY - 2012

Y1 - 2012

U2 - 10.1016/j.jclinepi.2011.04.010

DO - 10.1016/j.jclinepi.2011.04.010

M3 - Article

VL - 65

SP - 355

EP - 357

JO - Journal of Clinical Epidemiology

JF - Journal of Clinical Epidemiology

SN - 0895-4356

IS - 4

ER -